# SDR DL76S011695

- Difficulty date: October 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 33,303 hours, 15,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE EMERGENCY LIGHT INOP LEFT AFT CABIN DOOR EXTERIOR.  REPLACED POWER SUPPLY, NO HELP.  REPLACED SOCKET ASSY, OPS CHECKS OK.
